A boundary value problem in the disk
Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 711-713
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_4_a23,
author = {E. G. Sitnikova},
title = {A boundary value problem in the disk},
journal = {Differencialʹnye uravneni\^a},
pages = {711--713},
year = {1991},
volume = {27},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_4_a23/}
}
E. G. Sitnikova. A boundary value problem in the disk. Differencialʹnye uravneniâ, Tome 27 (1991) no. 4, pp. 711-713. http://geodesic.mathdoc.fr/item/DE_1991_27_4_a23/